# SDR JBXA980037

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304ML
- Make and model: Airbus A320-231
- Aircraft serial: 373
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RDU - FLT 27 - ABORTED TAKEOFF RIGHT FORWARD EMERGENCY EXIT OPEN LIGHT.  INSPECTED AND FOUND RT FORWARD OVERWING EMERGENCY EXIT ARM COVER OFF.  REINSTALLED COVER IAW 52-21-11.  (M)
